# SDR RRXA11430

- Difficulty date: July 29, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 5614945
- Condition: Corroded
- Location: Fs1120 L35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND FRAME AT FS 1120 HAS HEAVY CORROSION BETWEEN LONGERONS 35L - 35R.  *** CORRECTIVE ACTION *** CUT OUT DAMAGED AREA OF FRAME IAW SRM 53-2-0 FIG2.  FRABRICATED REPAIR DOUBLER AND FILLER AND INSTALLED IAW SRM 53-2-0 FIG 2
